Verlagslink DOI: 10.1137/120866762
Titel: The length of the primal-dual path in Moreau-Yosida-based path-following methods for state constrained optimal control
Sprache: Englisch
Autor/Autorin: Hintermüller, Michael 
Schiela, Anton 
Wollner, Winnifried 
Schlagwörter: Moreau-Yosida regularization; Path-following; PDE constrained optimization; Pointwise state constraints; Regularization error
Erscheinungs­datum: 2014
Verlag: SIAM
Quellenangabe: SIAM Journal on Optimization 24 (1): 108-126 (2014)
Zusammenfassung (englisch): 
A priori estimates of the length of the primal-dual path resulting from a Moreau- Yosida approximation of the feasible set for state constrained optimal control problems are derived. These bounds depend on the regularity of the state and the dimension of the problem. Numerical results indicate that the bounds are indeed sharp and are typically attained in cases where the active set consists of isolated active points. Further conditions on the multiplier approximation are identified which guarantee higher convergence rates for the feasibility violation due to the Moreau-Yosida approximation process. Numerical experiments show again that the results are sharp and accurately predict the convergence behavior. © 2014 Society for Industrial and Applied Mathematics.
URI: http://hdl.handle.net/11420/9986
ISSN: 1095-7189
Zeitschrift: SIAM journal on optimization 
Institut: Mathematik E-10 
Dokumenttyp: Artikel/Aufsatz
Enthalten in den Sammlungen:Publications without fulltext

Zur Langanzeige

Seitenansichten

48
Letzte Woche
0
Letzten Monat
2
checked on 01.10.2022

SCOPUSTM   
Zitate

22
Letzte Woche
0
Letzten Monat
1
checked on 29.06.2022

Google ScholarTM

Prüfe

Volltext ergänzen

Feedback zu diesem Datensatz

Diesen Datensatz zitieren

Export

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.